# SDR GTIA2025050538896

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 31,763 hours, 14,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32679
- Condition: Inoperative
- Location: Zone 200
- Part time: 31,759 hours, 14,187 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"MEGAHONE IS MISSING A DIAL-REPLACED FWD MEGAPHONE IAW SPIRIT AIRLINES A321 CEO EMERGENCY EQUIPMENT LAYOUT REV 6. AC OKAY FOR SERVICE.
MOC 120719"
